# SDR CA160118003

- Difficulty date: January 15, 2016
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Engine: Pwc PW150A
- Propeller: Rotol CR4086123F17
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Sensor
- Condition: Dirty
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) NOSE GEAR AND NLG DOOR LIGHT REMAINED ON AFTER T/O.  QRH FOLLOWED AND SAFE LANDING EXECUTED.  LOCK NOSE GEAR WAS FLUSHED BEFORE AS WELL AS ON ARRIVAL ACTION TAKEN:  RETRIEVAL OF DATA FROM PSEU CARRIED OUT IAW AMM 32-61-00-742-801, FOUND FAULT CODES NGLK1, NGLK2, NGDN1, NGDN2 AND NGDRCL, FAULT UNREASONABLE NEAR, IN FLIGHT LEG 00.  TROUBLESHOOTING CARRIED OUT IAW FIM 32-73-21-810-823, 820, 824 AND FIM 32-73-22-810-810 RESPECTIVELY.  CONDITION OF ALL 5 TARGETS AND PROXIMITY SENSORS FOUND SATISFACTORY.  INDUCTANCE VALUES OF ALL 5 PROXIMITY SENSORS CARRIED OUT IAW AMM 32-61-00-280-801,  FOUND WITHIN AMM LIMITS.  NLG AND RETRACTION SYS IN NOSE WHEEL WELL AREA GENERAL .  VISUAL INSPECTION CARRIED OUT IAW AMM 32-21-00-210-801, FOUND SATISFACTORY.  NLG DOOR STOW SENSOR AND ITS TARGET CLEANED.  ACFT POWER RECYCLED.  NLG OPERATION CHECK CARRIED OUT IAW AMM 32-31-00-710-801.  NLG RETRACTIOIN AND EXTENSION CARRIED OUT SEVERAL TIMES.  BOTH NLG AND ITS DOOR OPERATION AND THEIR RESPECTIVE INDICATION INSIDE COCKPIT FOUND SATISFACTORY EACH TIME.  ACFT RELEASED FOR FURTHER FLIGHT.  POST OPS CHECK RETRIEVAL OF DATA FROM PSEU CARRIED OUT IAW AMM 32-61-00-742-801, PSEU DOES NOT SHOW THE ANY FAULT RELATED WITH  FAULT UNREASONABLE NEAR.
